Cart (Loading....) | Create Account
Close category search window
 

On the gain margin of nonlinear and optimal regulators

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Glad, S. ; Linköping University, Linköping, Sweden

The robustness of nonlinear regulators for nonlinear systems with respect to variations in gain is investigated. It is shown that there exist regulators that produce asymptotically stable closed-loop systems, but do not tolerate any variation in gain without instability. However, if the linearized closed-loop system is also asymptotically stable, then there is always some gain margin. For a wide class of optimal regulators, it is shown that the gain margin is infinite with respect to increases in gain and that decreases down to 0.5 can be tolerated. The robustness properties of linear quadratic control laws are thus generalized.

Published in:

Automatic Control, IEEE Transactions on  (Volume:29 ,  Issue: 7 )

Date of Publication:

Jul 1984

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.